Hello doctor!! I recently went under lot of pressure n stress mentally due to some family problems and all of a sudden I could see weight gain mildly and tiredness !!! I have went to checkup in the month of august and my family doctor
explained me that I have mild elevation in TSH which could be normalised with medicine n prescribed me electroxin..every morning on empty stomach !! But due to some fear of thyroid medicines I dropped out the medication ..n again last week I went to check up n observed that I have T3- 147.7, T4- 6.93, TSH- 6.33 ..my uncle strictly told me that TSH levels are still elevated n advised me importantly to use medicine from now !!
Now..I'm seeking the exact opinion of you on this lab reports !! Can u explain n suggest me modifications?! I really wry abt my health now..plz respond !!
Hi all, I am suffering from hypothyroidsm having TSH value of 12.26, where I started to use medication with min. Of 25mcg. Even after using tablets, I did not loose my weight which is 78 kgs. In fact I gained my weight of 2 kgs after using tablets. Please help me as my hair is loosing, I am becoming fat and msinly my face is bulging out.
Suffering from type 2 diabetes my vitamin B12 has decreased and Vitamin D also on lower side what medicine should i take to improve them
I have been checking my thyroid values for once in 6 months. For the past one year my tsh T3 and T4 values are within the limit . I am still using thyronorm 50 mcg tablets. Should I change my dosage or should I continue with 50 mcg tablets ?
My mother had a minor paralytic attack in december which caused her BP, blood sugar, cholesterol everything on high. Earlier my mother had only thyroid problem for which she is taking thyronorm regularly for last 6 years. Now after taking treatment and regular medicines for more than 6 months, from the last three months her tests reports are absolutely fine & normal and very much positive. But she is taking the medicine regularly as told by doctor. The doctor which we are consulting said that these medicines will continue for next 1 year.
Now my question is that from the last 3 months my mother is working fine with no any pain or no any other problem related to diabetic or BP and her tests are also normal (BP , Diabetes everything is normal). Does she have to continue taking her medicines for next few months or days? Please suggest something.